# SDR DHL2001720003

- Difficulty date: January 4, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Out Of Adj
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 12.0 S/O ANNUNCIATOR PANEL(CARGO DOOR)LIGHT ILLUM. DOOR LIGHT BY ARMING SWITCH DID NOT ILLUM, AND NO PRESSURAZATION CHANGES NOTED.CABIN DIFF AND CABIN ALT WAS ABOUT 1800.  ADJUSTED SWITCH ON 3RD LOCK AND OPS CHK SYSTEM TO 6 PSI DIFF.ALL IND GOOD.
